I have a crooked smile from botox. Is it from nefertiti or forehead botox? Please help (Photo)
A month ago I had nefertiti botox 50 units injected in jaw line. My smile has affected badly and can't stretch my mouth. few days before this I had botox injected in forehead and restalyne prelane in smile lines. thought it because of filler so I dissolved it. Doc said it not because of the nefertiti it's botox migrated from under ur eye botox. Will this this be permanent. How long to wear off? Doctor said 6 months. Anything I I can do to quicken affect wearing off. Exercise or or hot towels?
Doctor Answers (3)
Botox can correct facial asymmetry or sometimes cause it if injected improperly. The injections should wear off within the next few weeks and there really is nothing more to do right now. I would consult with a cosmetic dermatologist for your next treatment to ensure the best cosmetic results.
I agree with Dr. Blinski -- the asymmetry is not obvious in the photo. Generally, if patients get a crooked smile from Botox, it occurs when the injections around the eye are place too low, too medial, or too deep. This should wear off in a couple weeks. Please follow up with your doctor.
In posted photo I do not see any real facial animation deformity. If only 50 units total injected in both masseter muscles (jaw muscles) than the dose was very low and metabolism off the BOTOX would occur quickly. Best to seek in person second opinions. Follow up would be nice.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.